# SDR IPXA2024111257988

- Difficulty date: November 4, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 68,977 hours, 22,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148T21306
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD OUTER CHORD STRAP AT BS 1725 S-7R. (REPAIR). COMPLETED REPAIR I.A.W EGAT WORK SHEET NO.40938 STEP D.5 AND D.6 AND D.8 AND D.10 AND D.11 AND D.13~D.19.  ACCOMPLISHED UPS EO NO. EO-24301-JIC003 REV. 4 AND EGAT WORK SHEET NO. 40938.
